UM

Browse/Search Results:  1-10 of 11 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Painleve transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite | View/Download:9/0 | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/01/17
asymptotics  Hankel determinants  ladder operators  orthogonal polynomials  Painleve transcendents  random matrices  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite | View/Download:11/0 | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite | View/Download:9/0 | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/12
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite | View/Download:11/0 | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
The smallest eigenvalue of large Hankel matrices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 375-387
Authors:  Zhu, Mengkun;  Chen, Yang;  Emmart, Niall;  Weems, Charles
Favorite | View/Download:21/0 | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Asymptotics  Smallest Eigenvalue  Hankel Matrices  Orthogonal Polynomials  Parallel Algorithm  
The recurrence coefficients of a semi-classical Laguerre polynomials and the large n asymptotics of the associated Hankel determinant Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 4
Authors:  Han P.;  Chen Y.
Favorite | View/Download:11/0 | TC[WOS]:14 TC[Scopus]:5 | Submit date:2019/02/12
Hankel Determinant  Ladder Operator  Orthogonal Polynomials  
The recurrence coefficients of a semi-classical Laguerre polynomials and the large n asymptotics of the associated Hankel determinant Conference paper
Authors:  Han, Pengju;  Chen, Yang
Favorite | View/Download:11/0 | TC[WOS]:14 TC[Scopus]:5 | Submit date:2018/10/30
Orthogonal polynomials  ladder operator  Hankel determinant  
Consistency and asymptotics of a Poisson intensity least-squares estimator for partially observed jump-diffusion processes Journal article
STATISTICS & PROBABILITY LETTERS, 2017,Volume: 123,Page: 8-16
Authors:  Djouadi, Seddik M.;  Maroulas, Vasileios;  Pan, Xiaoyang;  Xiong, Jie
Favorite | View/Download:27/0 | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Consistency  Asymptotic normality  Jump diffusions  Least-squares estimator  Poisson processes  Partially observed system  
Asymptotics of Sample Entropy Production Rate for Stochastic Differential Equations Journal article
Journal of Statistical Physics, 2016,Volume: 163,Issue: 5,Page: 1211-1234
Authors:  Wang,Feng Yu;  Xiong,Jie;  Xu,Lihu
Favorite | View/Download:12/0 | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/06/03
Sample Entropy Production Rate  Central Limit Theorem  Moderate Deviation Principle  Logarithmic Iteration Law  Stochastic Differential Equation  Harnack Inequality  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite | View/Download:9/0 | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory